Ive been taking Clindamycin 300 mg. for about 5 weeks for a tooth absessand now im taking minocline 100mg every 12 hrs. for skin rash. Is it alright to take them this long and what would the side affects be?
Do the prescribing docs know about the other antibiotic, and if clindamycin didn't get rid of the infection in about 10 days, why are you still on it and haven't had the antibiotic changed.? Then, has there been any consideration that the rash could be from the clindamycin? Are you taking a probiotic? You're going to have diarrhea and one heck of a yeast infection.
- Clindamycin Information for Consumers
- Clindamycin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clindamycin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Dec 2011 • 1 answer
Posted 24 Nov 2012 • 4 answers
Posted 14 Feb 2014 • 2 answers
Posted 7 Jun 2014 • 1 answer
Posted 28 Jul 2015 • 2 answers